# SDR RAIA00706004

- Difficulty date: June 5, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 17,698 hours, 16,835 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: D

## Discrepancy

FLT NR 5469 - STL - VISIBLE SMOKE IN COCKPIT AND CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND DETERMINED THAT THE APU OIL WAS OVERSERVICED.  MAINTENANCE DRAINED THE OIL AND OPS CHECKED THE BLEED SYSTEM.  OPS CHECKED GOOD.
